# SDR DHL9680603C

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503293
- Condition: Corrosion
- Location: Bs 680-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FUSELAGE UPPER EXTERIOR SKIN PANELS HAS NUMEROUS SPOTS OF CORROSION FS 680-1030 LONGERONS 1-13, LEFT AND RIGHT SIDES.  REPLACED SKIN PANELS PER SRM'S 51-1-21, 51-1-20, AND 51-1-0, AND DACO ACTION 301088.
